Module amenability and module Arens regularity of weighted semigroup algebras
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 743-755
https://doi.org/10.4134/CKMS.c170320
Published online July 31, 2019
Gholamreza Asgari, Abasalt Bodaghi, Davood Ebrahimi Bagha
Islamic Azad University; Islamic Azad University; Islamic Azad University
Abstract : For every inverse semigroup $S$ with subsemigroup $E$ of idempotents, necessary and sufficient conditions are obtained for the weighted semigroup algebra $l ^{1}(S,\omega)$ and its second dual to be $l ^{1}(E)$-module amen\-ble. Some results for the module Arens regularity of $l ^{1}(S,\omega)$ (as an $l ^{1}(E)$-module) are found. If $S$ is either of the bicyclic inverse semigroup or the Brandt inverse semigroup, it is shown that $l ^{1}(S, \omega)$ is module amenable but not amenable for any weight $\omega$.
Keywords : Banach modules, inverse semigroup, module Arens regularity, module amenability
MSC numbers : 43A10, 43A20, 46H20, 20M18
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd